Thread: need advise after a injection
04-30-2005, 09:23 AM #1
need advise after a injection
i've read a lot of story about the injection now it my turn..
sunday night 9pm i inject and all the proper way 1/2cc of deca and 1/2cc of sustanon in my left delt monday it hurt, so from what i've read it was normal, tuesday the pain wend of slowly. tuesday night 9pm i inject my right delt same quantity, this time i put the seringe under hot water i was ready for inject someone ring at my door so i hide the seringe it was my ex she stay for 10 min after i change the needle again and inject my delt, im right handed so i was shaky a bit not mutch. so wedsday i hurt but i was red 3inch under were i shot, thursday the redness was bigger maybe 5inch and hurt in my bicep,friday still red, still hurt but no more were i inject but were it red. i wend at the gym and do my workout some bicep and it hurt like hell wend i flex my bicep. and tooday saterday it the same like westerday still hurt and red. Need some advice PLEASE
sorry for the writing...
thursday night i inject my thight and everything is allwrigh..
04-30-2005, 10:53 AM #2
i get that from prop some times, usually when i too lazy to massage it or something...
04-30-2005, 11:02 AM #3
happens to me too for a few days with prop. If it gets worse or you start running a fever ya might want to go to the doc. could persist to an infection...
04-30-2005, 11:30 AM #4Originally Posted by taiboxa
but now after 4 days a can't stretch or pump my bicep and it's red for all lenght of my bicep and i inject in my delt and it don't hurt there. i gess that i will wait a couple of days.
thank guys for the advise. more will be apreciate.
04-30-2005, 11:57 AM #5
i might give it few days but if it gets worse or its really inflammed/swole, u've got a fever or something else that are signs of an infection, i'd play it safe and c a doctor or get antibiotics bro
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)